Advertisement

The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol

Diarrhea Vomiting And Muscle Pain Early HIV Symptoms

Here's a taste of what TheBody.com has to offer on this topic:
Get the Facts
AIDSinfo

An Overview of Viread (Tenofovir)

...the blood). This can be a medical emergency and may require treatment in the hospital. Call your healthcare provider right away if you experience any of the following signs of lactic acidosis: Weak or tired Unusual muscle pain Trouble breathing Stomach pain with nausea and vomiting Cold sensation, especially in your arms and legs Dizzy or lightheaded Fast or irregular heartbeat Hepatoxicity (serious...
Ask the Experts

HIV and CMV (CMV)

Hi...My dad has been HIV+ for about 9 years now. He was diagnosed with ALL last year (which at this moment is currently in remission). He is currently taking maintence chemo pills and Atripla for his HIV. He was just told he has CMV. Is he in the...
Robert J. Frascino, M.D.

Response from Robert J. Frascino, M.D.

The Robert James Frascino AIDS Foundation
...constipation, stomach pain, loss of appetite, dry mouth, mouth sores, trouble sleeping, nervousness, depression, sweating and joint or muscle pain.Foscarnet (Foscavir)Foscarnet can be used to treat all forms of CMV disease. Foscarnet is given... Read more »

Muscle Pain After Stopping Atripla

I recently had to stop my Atripla due to lack of insurance...I had been on it for only 11 months... Within 3 days I began having muscle pains at night when I slow down before bed..Almost flu like pains all over that move from one spot to another. I...
Keith Henry, M.D.

Response from Keith Henry, M.D.

University of Minnesota, School of Medicine
...fairly quick (2 weeks) rebound in virus and dropping CD4 count. That can lead to a variety of symptoms in some patients (possibly muscle pain) as well as risk for resistance in case of Atripla. I recommend seeing your HIV specialist for an... Read more »

muscle pain

hi! doc., i'm diagnosed with positive hbv last year. I want to ask about my condition because i usually have muscle pain.. and also to my joints. what medicines do i need to take?..or my condition is chronic..? im taking liver-aide and vit c.
Barbara McGovern, M.D.

Response from Barbara McGovern, M.D.

Tufts University School of Medicine
...Hepatitis B does not commonly cause ongoing joint aches and muscle pain. There may be an associated condition or some other illness. I would discuss with your physician. Read more »

Stomach Pains with diarrhoea and vomiting

I was diagonised in 2006. I have been on Trimune for 11 months. I have had severe stomach pains with diarrhoea and vomiting for the last 3 months. My CD count is 394 and my viral load is till 33,000. The doctor is not changing the medicatition and...
David Wohl, M.D.

Response from David Wohl, M.D.

University of North Carolina - Chapel Hill
I do not think you are dying but you may have caught another infection or be experiencing side effects from your medications. Ask your doctor whether taking a short break in your medications is advisable. If he/she agrees and after a week you feel... Read more »
Articles
Test Positive Aware Network

Isentress

...levels of a muscle enzyme (creatine kinase) on blood tests. Contact your health care provider if you experience unexplained muscle pain, tenderness, or weakness. May cause hypersensitivity (allergic reaction), anemia, neutropenia, and gastritis.... Read more »
The Well Project

Caring for Your Gut: Dealing With Diarrhea, Nausea and Other Stomach Problems if You Have HIV/AIDS

...can cause dehydration (loss of water and nutrients) and wasting (unintentional weight loss). You have diarrhea if you have watery stools or if you have three or more bowel movements each day. If your diarrhea lasts for more than a few days,... Read more »
The Body

What Are the Symptoms of HIV and AIDS?

... When it comes to the symptoms of HIV/AIDS, there are three major points to keep in mind: There's a big difference between the symptoms of HIV and the symptoms of Read more »
AIDSinfo

An Overview of Truvada (Tenofovir/FTC)

...symptoms. A doctor should be notified if an individual taking this medication experiences digestive system problems, joint or muscle pain and weakness, pain or tingling of hands or feet, headache, dizziness, and unusual tiredness or weakness.... Read more »
Connect With Others

Worried out of my mind! Please Help!

Posted by TC123, 2 Replies
...remained, but no fever at all (still havent had one). On day 5, I started experiencing a burning sensation when urinating, had diarrhea, and had both cold sweats and hot flashes at night. The sore throat by this time was gone and the lympnodes... Read more »

am I infected?

Posted by Jimmyjjjx, 1 Reply
...accurate after 3 months, although there is some debate about it being accurate around 10-14 days after subsidence of Acute HIV symptoms (if you were symptomatic), even if that is prior to 3 months. However in my opinion, go for one of the first... Read more »

hiv

Posted by Anonymous, 1 Reply
...Why is losing weight a sympton for early hiv?? how does it make you lose weight can someone please tell me im scared that i might be hiv positive Read more »

Worried well with alarming symptoms, few questions

Posted by scaredstiff, 4 Replies
...possible to experience a noticeable increase in eye floaters this soon after exposure? 8. Is it possible to experience early symptoms of HIV disaese this soon after possible infection without ever having a fever? If yes, how likely is it? I... Read more »